[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] My ACE/Depression Connection...Again!!

Okay, I started taking Altace yesterday as a replacement to Mavik which I had 
a feeling was causing my SEVERE depression and lethargy.  Well, last night at 
about 9:00 I started to feel really tired and bummed out!  I thought back to 
what time I woke up and why I would be so sad and couldn't think of anything. 
 THEN I remembered it was my first day taking my new ACE, Altace.
Could I be on to something or is this just totally a YMMV thing that only 
affects me?  It's easy to say "it's all in your head," but I had totally 
forgot all about the Altace, that I had taken it, and lay down around 9:00 
instead of the normal 3:00 or 5:00 a.m. to go to bed!  It was during my 
15-hour sleep that I realized what it was that I thought did it......and 
again, another ACE that depresses me :O(
Now what do I do?  I sure hope I don't have to chose between being majorly 
clinically depressed or losing my kidneys!!  What a bummer choice to have to 
make :O(
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml